| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a balloon rupture occurred.The 75% stenosed target lesion was located in the mildly tortuous and severely calcified vessel.A 5.0mmx40mmx40cm (4f) sterling balloon catheter was advanced for dilatation.However, during the second inflation at 6 atmospheres, the balloon ruptured.The device was removed, and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.